# SDR DALA2016093007032

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 58,633 hours, 23,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ROW 21 AND 23 INOPERATIVE.  FOUND BATTERY PACK AT M10919 BAD. REPLACED BATTERY PACK PER B757  AMM 33-51-07. OPS CHECKS GOOD. (9313692)
